Open Access
Translator Disclaimer
October 2013 Some notes on the Borel directions of meromorphic functions
Nan Wu, Zu-xing Xuan
Proc. Japan Acad. Ser. A Math. Sci. 89(8): 81-86 (October 2013). DOI: 10.3792/pjaa.89.81

Abstract

We prove that the distribution of the Borel radii (indirect Borel points) and that of Borel radii (indirect Borel points) concerning the small functions of a meromorphic function are the same. Furthermore, some equivalent conclusions on the Borel radii (indirect Borel points) of meromorphic functions of order $0<\rho<\infty$ are established. This is a continuous work of Tsuji [4,5].

Citation

Download Citation

Nan Wu. Zu-xing Xuan. "Some notes on the Borel directions of meromorphic functions." Proc. Japan Acad. Ser. A Math. Sci. 89 (8) 81 - 86, October 2013. https://doi.org/10.3792/pjaa.89.81

Information

Published: October 2013
First available in Project Euclid: 17 October 2013

zbMATH: 1297.30049
MathSciNet: MR3127921
Digital Object Identifier: 10.3792/pjaa.89.81

Subjects:
Primary: 30D10
Secondary: 30B10 , 30D20 , 34M05

Keywords: Borel points , meromorphic functions , small functions

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.89 • No. 8 • October 2013
Back to Top